Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Unique Hahn-Banach extensions and simultaneous extensions

Author: Morisuke Hasumi
Journal: Proc. Amer. Math. Soc. 62 (1977), 281-286
MSC: Primary 46B05; Secondary 46E15
MathSciNet review: 0442648
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we mention certain connections existing between unique Hahn-Banach extensions and simultaneous extensions. We also describe an application of a continuous selection theorem to simultaneous extensions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B05, 46E15

Retrieve articles in all journals with MSC: 46B05, 46E15

Additional Information

PII: S 0002-9939(1977)0442648-1
Keywords: Hahn-Banach extension, simultaneous extension, continuous selection
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia